Translator Disclaimer
November 2015 General Dorroh Extensions
I. Alhribat, P. Jara, I. Márquez
Missouri J. Math. Sci. 27(1): 64-70 (November 2015). DOI: 10.35834/mjms/1449161368

Abstract

In a recent paper G. A. Cannon and K. M. Neuerburg point out that if $A=\mathbb{Z}$ and $B$ is an arbitrary ring with unity, then $\mathbb{Z}\star{B}$, the Dorroh extension of $B$, is isomorphic to the direct product $\mathbb{Z}\times{B}$. Thus, the ideal structure of $\mathbb{Z}\star{B}$ can be completely described. The aim of this note is to point out that this result may be extended to any pair $(A,B)$ in which $B$ is an $A$-algebra with unity, and to study the construction of extensions of algebras without zero divisors and their behavior with respect to algebra maps.

Citation

Download Citation

I. Alhribat. P. Jara. I. Márquez. "General Dorroh Extensions." Missouri J. Math. Sci. 27 (1) 64 - 70, November 2015. https://doi.org/10.35834/mjms/1449161368

Information

Published: November 2015
First available in Project Euclid: 3 December 2015

zbMATH: 1337.16023
MathSciNet: MR3431116
Digital Object Identifier: 10.35834/mjms/1449161368

Subjects:
Primary: 16D25
Secondary: 16S70

Rights: Copyright © 2015 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.27 • No. 1 • November 2015
Back to Top